# SDR ABXA20170127010

- Difficulty date: January 27, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 57,196 hours, 43,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T25235
- Part serial: NSN
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES IN LEFT HAND SIDE FRAME FITTING (PICKLE FORK) COMMON TO FUSELAGE SKIN SIZE .309" HAVE DEFECT INDICATION FROM HFEC HOLE SCAN. REAMED HOLES UP UNTIL NO FURTHER DEFECTS WERE NOTED REA WAS GIVEN TO REPAIR THE HOLES. HOLES REPAIRED IN ACCORDANCE WITH REA B653-62378-MR.
